Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Coefficients and normal functions


Author: Peter Lappan
Journal: Proc. Amer. Math. Soc. 85 (1982), 335-341
MSC: Primary 30D45
DOI: https://doi.org/10.1090/S0002-9939-1982-0656097-6
MathSciNet review: 656097
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z) = \sum {a_n}{z^n}$ be an analytic function in the unit disc. It is proved that if $ \{ {a_n}\} $ is a bounded monotone sequence of real numbers, or if $ \sum \vert{a_n} - {a_{n - 1}}\vert < \infty $ and $ {a_n} \nrightarrow 0$, then $ f(z)$ is a normal function. Examples are given to show that these results are delicate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D45

Retrieve articles in all journals with MSC: 30D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0656097-6
Keywords: Normal function, nonnormal point
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society